加入收藏 | 设为首页 
   
科技导报  2015, Vol. 33 Issue (9): 13-17    DOI: 10.3981/j.issn.1000-7857.2015.09.001
  数理科学   研究论文 本期目录 | 过刊浏览 | 高级检索 |
非完整链式系统的非正则反馈全局K指数镇定
王婷婷1, 赵万春2, 邵克勇1
1. 东北石油大学电气信息工程学院, 大庆163318;
2. 东北石油大学石油工程学院, 大庆163318
Global K-exponential stabilization of nonholonomic chained systems based on nonregular feedback
WANG Tingting1, ZHAO Wanchun2, SHAO Keyong1
1. School of Electrical Engineering and Information, Northeast Petroleum University, Daqing 163318, China;
2. School of Petroleum Engineering, Northeast Petroleum University, Daqing 163318, China
版权所有 © 《科技导报》编辑部    京ICP备14028469号-1
地址:北京市海淀区学院南路86号科技导报社 邮编:100081
电话:010-62138113,传真:010-62138113 电子信箱:kjdbbjb@cast.org.cn